Couldn't find what you looking for?

TRY OUR SEARCH!


I am considering having a Mirena IUD inserted, as I have significant problems with synthetic progesterone. The Mirena IUD would mean little progesterone in the blood stream, hence minimal reaction to the progesterone. Has anyone else tried the Mirena IUD for similar reasons?

Loading...


I have had the Mirena IUD for 2 years. For at least the past year, I have been losing hair and at first attributed it to coming out of pregnancy as I know that happens. However, this started seeming extreme so I went to the doctor. I have had iron levels and thyroid tested which came back normal. My hair is so thin you can see through it to my. I have read online about other people complaining about Mirena IUD and many women report this. I also have bad acne in the chin area only since being on this Mirena. I just wanted to warn you.
Reply

Loading...

Hi. I had the Mirena IUD put in 3 months ago and let me warn you before you get it done that it does hurt to get put in but it subsides over 24 hours and disappears within 2 days. Since having it put in, I have not had a period (which I love) but have had bad acne on my face. I think the fact that you don't have to worry about making sure to use a condom or take a pill every day far outweighs the above symptoms though! Go for it!
Reply

Loading...

I had a MIRENA, but the hormones did not work well for me. I now have a COPPER IUD, Paragard, and I love it!

IF HORMONES are a problem you should consider a hormone free iud =)
Reply

Loading...

Is it true that with the merena IUD you can gain weight with it? and that some women after getting it taken out can see some weight lose? Im think ing about getting mine taken out, cause i cant lose any weight. ive tried almost everything. i just want to know f it could be the IUD that is some what cause this. it probably sounds silly, but i read it on a post before that women experience weight gain with it in and when they got it out they seen some weight lose. i just want to know if it is true? but personally i dont really care for the merena iud. its caused me troubles, not just weight gain, but constant bleeding, alot of pain, ive had mine for about a year now, and i am gettign ti taken out next week. because i want to se eif i can lose weight and me and my bf of 4yrs split up. and i hear its not a good idea to have one in if you have more then one sex partner. it could cause serious infection!
Reply

Loading...

It only causes an infection if you get an std, and when you have a new partner you should always use condoms..

I am 24..AT the age of 15 I was 210 pounds..I am now 120 pounds, I exercise for 1.5 hours everyday, and eat very well.

The IUD never caused me to gain weight because I watched what I ate. No matter what birth control you use, you can gain weight if you do not diet and exercise.
Reply

Loading...

Hi, sorry to be so negative but...

I first had the Mirena coil put in August 2000 and within six months I had gained almost one and a half stones and lost my sex drive, become very depressed and anxious with horrendous mood swings. My relationship broke up. I had three young children and had always gone back to a size 10 quite quickly after birth [even with twins].
I couldn't believe how much weight I put on but I persevered with the coil because at the time I didn't know about these side effects as my GP convincend me it was impossible for the Mirena to cause weight gain as the hormone was only released in tiny amounts!!!!
Around four years into my coil I started to lose weight and feel happier.....I guess this was due to the hormone running out of supply. I had it removed after five years in August 2005. Lost weight so quickly it was unbelievable.
Stupidly after getting involved in a serious relationship this year I have had it put back in as thought it was maybe worth another trial.
HOW I REGRET this decision. The insertion was September and is is not the start ofNovember. I am so anxious and low the whole time. Gained weight rapidly. Have gone up a bra size and they are constantly tender to the touch. I have no libido whatsoever. My head is so bad it is like a big black cloud hanging over and whilst driving back from airport this morning I thought about driving my car into a brick wall to end the way I was feeling. Ireally can't cope any more an am going to have this damn coil removed asap.
I feel I am giong to ruin my current relationship with my awful mood swings and lack of libido. I feel overweight, pufffy,ugly an having the biggest feeling of doom and glood hanging over me.
SUCH a reliefe to find this thread of messages to read that made me at once feel "normal" as my GP kept insisting all my symptons were nothing to do with it an she put me on antidepressants which do nothing either really.
Reply

Loading...

I got the Mirena IUD put in I had it 4 months before I made my doctor take it out ... I had constant cramping, constant bleeding, it was very painful when I had sex. I just got it taken out above a week ago and I've had heavy bleeding, cramping, and my stomach is very tender because the IUD was cutting me when I had sex so now I have to let my body heal I can't have sex with my husband because if I do I sart bleeding all over again. I would NEVER tell anyone to get an IUD!!
Reply

Loading...

I just got the Mirena put in 1 month ago and was suppose to come on my period the next week in which I did...but I have not stop bleeding yet....I contacted my OBGYN and he said it is normal...but please tell me it will stop....If anyone has experienced the same thing please let me know...I have not had any other side effects but the constant bleeding...which will stop maybe for 1 day and then start back....I am hoping it will stop soon...
Reply

Loading...

Hi, I just found out that I am pregnant with my 3rd child and I had the IUD in for the past 3 years. I have loved it up till now! I did notice heavy acne and I to was having problems with loosing my hair. Honestly I would not recomment this form of birth control to anyone.
Reply

Loading...

Hi there
Having had this coil in for 10 months I am sick of trying to loose the stone :-( that went on even though I had managed to loose 3 stone and was doing nicely before it was put in!!!!!!!! I only seem to be without a period for one week a month and even though they are light its a pain as just when I think its over it will get heavy. Lets just say I will be sterilized this year and cannot wait to get the thing out. To top it all I have no sex drive, great. I would love to hear from anyone who is geting all this too x
Reply

Loading...

I just wanted to say that i have the Mirena IUD and the only problem i am also having is constant bleeding...i can't stand it...haha...i haven't had sex in like 4 months...since before my baby was born...i really hope that this is normal because it's been like more than three weeks now of bleeding...and ive been worried that i have some sort of problem...
Reply

Loading...

I've had the Mirena in for almost 5 years and love it. I only get a light period once a month for a day or so. I have had a few cramps, but no more than I normally would if I had a regular period. I haven't gained any more weight than I did before I got it either. I'm just trying to loose more, which is kinda hard.
I would like to know what happens if you get an STD with it. I may have one and am on antibiotics, but want to know if I should have it taken out.
Reply

Loading...

I have had my Mirena IUD for about 3 1/2 years now, I love it for the most part. There are a few draw backs to it for me at least. I seem to notice a little more acne than I used to have, but only nearing the time I should be having a period. I unlike most of the rest of the people have had hair gain, my hair has never been thicker, in fact I have some facial hair that I never had before... that I hate... The reason I came on here in the first place though, was because I started bleeding a little bit after 3 1/2 years with out a period. I have been bleeding for about 5 days now, nothing heavy, but I am concerned. I am also concerned about being able to get pregnant after I have it out. I don't have any children now, and my husband and I are really considering starting to try soon. Has anyone experienced bleeding after not having a period for years??? was anything wrong??? and has anyone had a problem with getting pregnant after having the Iud out???
Reply

Loading...

im tired of everyone always bashing the mirena i have had mine about 4months and its great only spotting the first couple months i would reccomend it to anyone it does not hurt during sex if inserted correctly thats a crock of bs lmao some women just feel the need to overreact its pretty sad really grow up and quit giving false advice to other women who are interested in it.

take the time do your research then decide what birth control works for you
Reply

Loading...